# SDR AALA20140610020

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 44,107 hours, 7,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR, UPPER AFT EMER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR UPPER AFT EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
